MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3560
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr and rotawire ruptured.A 1.50mm rotablator rotalink plus and rotawire was selected for use.During the procedure, it was noted that both rotablator burr and rotawire ruptured together.The procedure was completed with a different device.No complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
D4: lot number: 0028670581.D4: unique identifier (udi) #: (b)(4).Device evaluated by mfr.: the device was returned for analysis.The proximal end and wire body were visually and microscopically examined.Inspection of the device found that the wire was fractured at the distal end.The damage to the wire was inspected and was found to most closely resemble a wear fracture.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The proximal end and wire body were visually and microscopically examined.Inspection of the device found that the wire was fractured at the distal end.The damage to the wire was inspected and was found to most closely resemble a wear fracture.

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway, global park
global park, la aurora
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16397816
Report Number2124215-2023-05759
Device Sequence Number12370470
Product Code MCX
UDI-Device Identifier08714729144168
UDI-Public08714729144168
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model Number3560
Device Catalogue Number3560
Device Lot Number0028670581
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer07/13/2023
10/26/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date07/14/2023
11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown